ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О коэффициентазх нуль-рядов и множествах единственности для двойных рядов Уолша

Навасардян, К. А. (1993) О коэффициентазх нуль-рядов и множествах единственности для двойных рядов Уолша. Հայաստանի ԳԱԱ Զեկույցներ, 94 (4). pp. 206-209. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
819Kb

Item Type:Article
Additional Information:Կրկնակի Ուլշի շարքերի միակության բազմությունների և զրո-շարքերի գործակիցների վերաբերյալ։ On coeffients of null-series and sets of uniqueness of double Walsh system.
Uncontrolled Keywords:Նավասարդյան Կ. Ա., Navasardian K. A.
Subjects:Q Science > QA Mathematics
ID Code:5732
Deposited By:NAS Reports
Deposited On:03 May 2013 15:10
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page